Advanced search
Start date
Betweenand

Invariant of determinantal singularities and of maps on analytic varieties.

Abstract

This project proposes to study efficient methods to calculate the invariant associated to the singularities, more specifically, the polar multiplicities of an isolated determinantal singularity. We intend also to study the real jacobian conjecture for maps with a component of degree bigger then $4$ and smaller then $10$. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; LIMA-PEREIRA, B. K.; TOMAZELLA, J. N. THE BRUCE-ROBERTS NUMBER OF A FUNCTION ON A HYPERSURFACE WITH ISOLATED SINGULARITY. QUARTERLY JOURNAL OF MATHEMATICS, v. 71, n. 3, p. 1049-1063, SEP 2020. Web of Science Citations: 0.
CARVALHO, R. S.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N. mu-CONSTANT DEFORMATIONS OF FUNCTIONS ON AN ICIS. JOURNAL OF SINGULARITIES, v. 19, p. 163-176, JAN-DEC 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.